Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table errata to ``Factors of generalized Fermat numbers''


Authors: Anders Björn and Hans Riesel
Journal: Math. Comp. 74 (2005), 2099-2099
MSC (2000): Primary 11-04; Secondary 11Y05, 11Y11
DOI: https://doi.org/10.1090/S0025-5718-05-01816-8
Published electronically: June 14, 2005
Original Article: Math. Comp. 67 (1998), 441-446.
MathSciNet review: 1314895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We note that three factors are missing from Table 1 in Factors of generalized Fermat numbers by A. Björn and H. Riesel published in Math. Comp. 67 (1998), 441-446.


References [Enhancements On Off] (What's this?)

  • 1. N. S. de Araújo Melo, Private communication, 2004.
  • 2. A. Björn and H. Riesel, Factors of generalized Fermat numbers, Math. Comp., 67 (1998), 441-446. MR 1433262 (98e:11008)
  • 3. J. Fougeron, Private communication, 2003.
  • 4. W. Keller, Private communication, 2004.
  • 5. J. Young, Large primes and Fermat factors, Math. Comp., 67 (1998), 1735-1738. MR 1484904 (99a:11010)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11-04, 11Y05, 11Y11

Retrieve articles in all journals with MSC (2000): 11-04, 11Y05, 11Y11


Additional Information

Anders Björn
Affiliation: Department of Mathematics, Linköpings Universitet, SE-581 83 Linköping, Sweden
Email: anbjo@mai.liu.se

Hans Riesel
Affiliation: Department of Numerical Analysis and Computer Science, Royal Insitute of Technology, SE-100 44 Stockholm, Sweden
Email: riesel@nada.kth.se

DOI: https://doi.org/10.1090/S0025-5718-05-01816-8
Keywords: Factorization, Fermat numbers, primes
Received by editor(s): February 21, 2005
Published electronically: June 14, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society